Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Consistent sickness, severe umbilical pain, sulphur burps, continued diarrhea and vomiting post treatment for low WBC. Help?

I ve been sick for a week now. It started with nausea , vomiting, & diarrhea which kept me up all night. Followed by severe (generalized) pain--I hurt all the way to the bones....all over. Went to the walk-in clinic...he did a CBC, stated that my WBC of 4.7 pointed to a virus. Gave phenergan and lortab. Which helped me sleep, but not much else. A few days later, I have begun having umbilical pain and sulphur burps, flatulence , continued diarrhea and/or vomiting if I eat anything.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having infection of your gastrointestinal tract and needs medication.

You should take an antacid like Omeprazole 40 mg once a day along with Domperidone 10 mg, an antibiotic like Ciprofloxacin 500 mg twice daily and an antiamoebic like Metronidazole 400 mg thrice daily. A probiotic preparation will also be beneficial.
Dicycloverine can help in relieving abdominal pains.

You should have light meals with less spice and oil and prepared under hygienic conditions. Also keep yourself well hydrated.

I hope this is helpful to you.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor